# SDR R61A2023122800766

- Difficulty date: December 4, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N434YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000418
- Aircraft time: 23,266 hours, 15,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DURING HEAVY CHECK: FORWARD FUSELAGE FLOOR SUPPORT STRUCTURE DOUBLER AT FR12-14, RBL 38 FOUND TO BE CORRODED ON TOP SURFACE. FORWARD FUSELAGE FLOOR SUPPORT STRUCTURE DOUBLER AT FR12-14, RBL 38 REMOVED AND REPLACED IAW SRM 51-40-08.
